# SDR AALA201903209014

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 60,837 hours, 22,743 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT DISPLAYED ON FLIGHT ATTENDANT PANEL, FOR THE DOOR BOTTLE.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE SERVICED THE BOTTLE IAW AMM 52-22-00.
